MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV EXT SET, 6.5", 0.7ML, NONBOND NF

Medline Industries, LP MEDLINE; IV EXT SET, 6.5", 0.7ML, NONBOND NF
Catalog Number DYNDTC5077
Medical Device Problem Code Explosion (4006)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that they had a nurse who had a set "explode" and "stated it was not clamped.".
 
Additional Manufacturer Narrative
The customer reported they had a nurse who had a set ¿explode,¿ stated it was not clamped, and later stated, ¿the patient was going to have a ct and was put on the pump when it happened.¿ visual inspection was conducted with the provided picture, and the extension tubing was thrown away.Due to the usage of the device, medline was unable to confirm the complaint.The cause code was documented as misuse/mishandling, and the division will continue to monitor this issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV EXT SET, 6.5", 0.7ML, NONBOND NF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ayan asim
three lakes drive
northfield, IL 60093--275
MDR Report Key50914407
Report Number1417592-2026-51880
Device Sequence Number12111080
Product Code FPA
UDI-Device Identifier40080196141884
UDI-Public40080196141884
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTC5077
Device Lot Number24026077
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown